Alert archive / Texas / Severe Thunderstorm Warnings in 2019
Severe Thunderstorm Warning 183, NWS Austin/San Antonio, TX
NWS Austin/San Antonio, TX issued this severe thunderstorm warning at Jun 9, 2019, 9:03 PM CDT for 5 counties in Texas. It was in force for 57 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jun 9, 2019, 9:03 PM CDT (02:03 UTC)
- Expired
- Jun 9, 2019, 10:00 PM CDT
- In force
- 57 min
- Issued by
- NWS Austin/San Antonio, TX
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 60.0 mph
Counties Caldwell County, TX, DeWitt County, TX, Gonzales County, TX, Guadalupe County, TX, Lavaca County, TX
The radar
The Austin/San Antonio radar (KEWX), 66 km from the middle of the area, began a volume at 02:07 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jun 9, 9:15 PM CDT | TSTM WND DMG | 5 Ne Hochheim, TX | PICTURES SENT IN OF A 30 FOOT TREE UPROOTED AND OTHER MORE MINOR TREE DAMAGE. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 12 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jun 9, 2:46 PM CDT | Severe Thunderstorm Watch | SPC | 7 hr |
| Jun 9, 4:47 PM CDT | Severe Thunderstorm Watch | SPC | 5 hr |
The nearest sounding before it
Corpus Christi, TX (KCRP), launched 00:00Z, 2.1 hours before the alert went out and 186 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1013 J/kg
- Mixed-layer CIN
- -372 J/kg
- Mixed-layer LCL
- 1793 m above ground
- 0-6 km bulk shear
- 26 kt
- 0-1 km storm-relative helicity
- -1 m²/s²
- 0-3 km storm-relative helicity
- 54 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- -3.9
The text
As transmitted.
712
WUUS54 KEWX 100203
SVREWX
TXC055-123-177-187-285-100300-
/O.NEW.KEWX.SV.W.0183.190610T0203Z-190610T0300Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Austin/San Antonio TX
903 PM CDT Sun Jun 9 2019
The National Weather Service in Austin San Antonio has issued a
* Severe Thunderstorm Warning for...
Southeastern Caldwell County in south central Texas...
Central DeWitt County in south central Texas...
Southeastern Guadalupe County in south central Texas...
Gonzales County in south central Texas...
Northwestern Lavaca County in south central Texas...
* Until 1000 PM CDT.
* At 903 PM CDT, a severe thunderstorm was located near Palmeto State
Park, or near Gonzales, moving southeast at 20 mph.
HAZARD...60 mph wind gusts and quarter size hail.
SOURCE...Radar indicated.
IMPACT...Hail damage to vehicles is expected. Expect wind damage
to roofs, siding, and trees.
* Locations impacted include...
Cuero, Gonzales, Yoakum, Luling, Hallettsville, Yorktown, Shiner,
Moulton, Waelder, Smiley, Cheapside, Hochheim, Palmeto State Park,
Westhoff, Komensky, Worthing, Leesville, Henkhaus, Edgar and Oak
Forest.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 2893 9752 2909 9764 2911 9762 2922 9773
2946 9784 2962 9761 2973 9770 2980 9733
2964 9713 2963 9714 2963 9709 2945 9688
TIME...MOT...LOC 0203Z 329DEG 17KT 2959 9750
HAIL...1.00IN
WIND...60MPH
$$
HAMPSHIRE3 follow-up statements
972
WWUS54 KEWX 100224
SVSEWX
Severe Weather Statement
National Weather Service Austin/San Antonio TX
924 PM CDT Sun Jun 9 2019
TXC055-187-100233-
/O.CAN.KEWX.SV.W.0183.000000T0000Z-190610T0300Z/
Caldwell TX-Guadalupe TX-
924 PM CDT Sun Jun 9 2019
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN CALDWELL AND
SOUTHEASTERN GUADALUPE COUNTIES IS CANCELLED...
The severe thunderstorm which prompted the warning has moved out of
the warned area. Therefore, the warning has been cancelled.
A Severe Thunderstorm Watch remains in effect until 1000 PM CDT for
south central Texas.
LAT...LON 2893 9752 2909 9764 2911 9762 2919 9769
2931 9761 2945 9763 2962 9761 2963 9759
2969 9749 2967 9736 2961 9721 2958 9707
2945 9688
TIME...MOT...LOC 0223Z 334DEG 18KT 2941 9750
$$
TXC123-177-285-100300-
/O.CON.KEWX.SV.W.0183.000000T0000Z-190610T0300Z/
DeWitt TX-Gonzales TX-Lavaca TX-
924 PM CDT Sun Jun 9 2019
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1000 PM CDT
FOR CENTRAL DEWITT...GONZALES AND NORTHWESTERN LAVACA COUNTIES...
At 923 PM CDT, a severe thunderstorm was located 7 miles southwest of
Gonzales, moving southeast at 20 mph.
HAZARD...60 mph wind gusts and quarter size hail.
SOURCE...Radar indicated.
IMPACT...Hail damage to vehicles is expected. Expect wind damage to
roofs, siding, and trees.
Locations impacted include...
Cuero, Gonzales, Yoakum, Hallettsville, Yorktown, Shiner, Moulton,
Smiley, Cheapside, Hochheim, Palmeto State Park, Westhoff, Worthing,
Henkhaus, Edgar, Oak Forest, Cost, Dilworth, Ottine and Monthalia.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 2893 9752 2909 9764 2911 9762 2919 9769
2931 9761 2945 9763 2962 9761 2963 9759
2969 9749 2967 9736 2961 9721 2958 9707
2945 9688
TIME...MOT...LOC 0223Z 334DEG 18KT 2941 9750
HAIL...1.00IN
WIND...60MPH
$$
HAMPSHIRE354
WWUS54 KEWX 100232
SVSEWX
Severe Weather Statement
National Weather Service Austin/San Antonio TX
932 PM CDT Sun Jun 9 2019
TXC123-177-285-100300-
/O.CON.KEWX.SV.W.0183.000000T0000Z-190610T0300Z/
DeWitt TX-Gonzales TX-Lavaca TX-
932 PM CDT Sun Jun 9 2019
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1000 PM CDT
FOR CENTRAL DEWITT...SOUTHEASTERN GONZALES AND NORTHWESTERN LAVACA
COUNTIES...
At 932 PM CDT, a severe thunderstorm was located over Cheapside, or
13 miles northwest of Cuero, moving southeast at 30 mph.
HAZARD...60 mph wind gusts and quarter size hail.
SOURCE...Radar indicated.
IMPACT...Hail damage to vehicles is expected. Expect wind damage to
roofs, siding, and trees.
Locations impacted include...
Cuero, Yoakum, Hallettsville, Yorktown, Shiner, Smiley, Cheapside,
Hochheim, Westhoff, Worthing, Henkhaus, Edgar, Dilworth, Gruenau,
Sample, Glaze City, Wrightsboro, Mont, Sweet Home and Dreyer.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 2896 9748 2911 9762 2919 9769 2931 9761
2940 9760 2946 9746 2955 9721 2955 9710
2945 9688
TIME...MOT...LOC 0232Z 311DEG 27KT 2925 9741
HAIL...1.00IN
WIND...60MPH
$$
HAMPSHIRE801
WWUS54 KEWX 100253
SVSEWX
Severe Weather Statement
National Weather Service Austin/San Antonio TX
953 PM CDT Sun Jun 9 2019
TXC123-177-285-100303-
/O.EXP.KEWX.SV.W.0183.000000T0000Z-190610T0300Z/
DeWitt TX-Gonzales TX-Lavaca TX-
953 PM CDT Sun Jun 9 2019
...THE SEVERE THUNDERSTORM WARNING FOR CENTRAL DEWITT...SOUTHEASTERN
GONZALES AND NORTHWESTERN LAVACA COUNTIES WILL EXPIRE AT 1000 PM
CDT...
The storm which prompted the warning has weakened below severe
limits, and no longer poses an immediate threat to life or property.
Therefore, the warning will be allowed to expire.
A Severe Thunderstorm Watch remains in effect until 1000 PM CDT for
south central Texas.
LAT...LON 2896 9748 2911 9762 2919 9769 2931 9761
2940 9760 2946 9746 2955 9721 2955 9710
2945 9688
TIME...MOT...LOC 0253Z 329DEG 17KT 2917 9735
$$
HAMPSHIREWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Austin/San Antonio, TX wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 9, 6:23 PM CDT, 2 hours 40 minutes earlier.
Area forecast discussion, Jun 9, 6:23 PM CDT, 2 hours 40 minutes before
Area Forecast Discussion...UPDATED National Weather Service Austin/San Antonio TX 623 PM CDT Sun Jun 9 2019 .AVIATION.../00Z TAFS/ Main concern this forecast period will be the convection during the first 6 hours. Cluster of strong to severe storms will likely impact the KAUS terminal right near the start of the forecast period. Additional strong to severe storms will likely develop during the next few hours then move across the area through 05Z-06Z. Hail greater than one inch and winds greater than 50 knots will be possible with the strongest storms. This convection is developing ahead of a cold front that will usher in northerly winds and the potential for convection through Monday. Expecting MVFR cigs to develop once convection begins and will prevail until late Monday afternoon. Northerly winds will be near 10 knots with gust to around 20 knots overnight. After 15Z-16Z Monday expecting northerly winds 10 to 20 knots with occasional gusts to 25 knots. && .PREV DISCUSSION... /ISSUED 505 PM CDT Sun Jun 9 2019/ UPDATE... All grids, text, and graphics are being updated for Severe Thunderstorm Watch #350, which expands the risk area to the entire coastal plains. While Convection Allowing Models (CAMs) are still problematic with specifics for the incoming convection, we now have growing confidence in a wind/hail event for much of the I-35 corridor including metro Austin and San Antonio. Now is the time to bring pets indoors and move vehicles, yard furniture, etc., in garages or to the safest possible area outside from wind/hail. Storms will move through the Austin metro area between 6 and 730 pm, and metro San Antonio between 8 and 10 pm. PREV DISCUSSION... /ISSUED 332 PM CDT Sun Jun 9 2019/ SHORT TERM (Tonight through Monday Night)... As a strong cold front approaches, a strong onshore surge of moisture is combining with increasing mid level moisture from a Pacific tropical plume spilling over the Mexican Plateau to minimize the daytime mixing trends with respect to surface dewpoints. Dewpoints continued to rise at KDRT and KGYB leading to the need to expand the Heat Advisory for a few more counties. A few locations may hover near the advisory criteria past 01Z, but rather than complicate the afternoon forecast package further, we need to focus our attention on the very strong cold front that is already generating severe weather over North Central TX. Peak CAPE values in the near storm environment appear to be in the 4500-5000 J/kg range with some locally higher values possible just beyond the near storm environment. This will thus be the driving force of the storm activity, and the high temps reaching around 100 to 102 over the Hill Country should provide plenty of downdraft potential to result in severe storms with damaging wind potential foremost, and with also a potential for some isolated severe hail intense downpours capable of localized flooding. The assumption is that the initial outflows will prevent a slow moving mesoscale complex from dumping the type of rainfall noted by some of the higher deterministic outputs (locally 5 inches). Most of the CAMs models depict some isolated 3 inch pockets most likely to come in multiple rounds. Thus it was decided not to play up the flash flood potential for now. We may need to make a quick evening adjustment should the outflows cease and the leading edge move slow and methodically along the front and mid-level support. Once we are past midnight, the severe potential should diminish to a more isolated and brief threat while the locally heavy rain potential to near 3 inches should become the dominant threat. By around 6 am, most of the CAMs solutions shift the focus beyond our CWA borders with some scattered garden variety activity to continue into daytime Monday. Much cooler air will be a welcome break from todays excessive heat. An additional cooling effect should come from a weak shortwave in NW flow aloft that should keep PoPs at or above 30 percent for all areas. Scattered PoPs should continue into Monday night with a weak shortwave noted to be passing gradually through the area from 00Z to 12Z Tuesday. LONG TERM (Tuesday through Sunday)... Convection may remain scattered at the beginning of daytime Tuesday but could decrease later in the day. Models show a gradually decreasing chance through Wednesday, but NW flow patterns tend to produce poor results in model performance, especially when trying to pinpoint when chances are better in daytime or nighttime. By Thursday, the Midwest troughing pattern aloft weakens and decreases the NW flow pattern aloft over TX, thus lowering rain chances to below 10 percent. A low amplitude ridging pattern aloft over TX develops for the remainder of the 7-day forecast, but the pattern looks weakly stable, and capable of being compromised by mesoscale patterns. Will keep dry for now. The 2 days of welcome cooler weather begin to return to near normals by Wednesday with above normal temps expected to begin by Friday. && .PRELIMINARY POINT TEMPS/POPS... Austin Camp Mabry 71 83 68 82 66 / 70 30 20 20 10 Austin Bergstrom Intl Airport 72 83 68 82 66 / 70 30 20 30 10 New Braunfels Muni Airport 72 83 67 82 66 / 70 30 20 30 20 Burnet Muni Airport 66 79 64 79 63 / 80 30 20 20 10 Del Rio Intl Airport 70 79 66 84 68 / 60 60 30 30 10 Georgetown Muni Airport 69 82 66 81 64 / 70 30 20 20 10 Hondo Muni Airport 73 85 68 84 68 / 70 40 30 30 10 San Marcos Muni Airport 71 84 67 82 66 / 60 30 20 30 20 La Grange - Fayette Regional 75 88 70 85 67 / 40 30 20 30 20 San Antonio Intl Airport 72 84 69 82 68 / 70 40 20 30 20 Stinson Muni Airport 74 84 69 83 68 / 70 40 20 30 20 && .EWX WATCHES/WARNINGS/ADVISORIES... Heat Advisory until 8 PM CDT this evening for Atascosa-Bastrop- Bexar-Caldwell-Comal-De Witt-Dimmit-Fayette-Frio-Gonzales-Guadalupe- Hays-Karnes-Kinney-Lavaca-Lee-Maverick-Medina-Travis-Uvalde-Val Verde-Wilson-Zavala. && Aviation...10 Short-Term/Long-Term...Zeitler Public Service/Data Collection...EWilliams
Hazardous weather outlook, Jun 9, 9:27 AM CDT, 11 hours 36 minutes before
Hazardous Weather Outlook National Weather Service Austin/San Antonio TX 927 AM CDT Sun Jun 9 2019 TXZ171>173-183>194-202>209-217>225-228-101430- Llano-Burnet-Williamson-Val Verde-Edwards-Real-Kerr-Bandera- Gillespie-Kendall-Blanco-Hays-Travis-Bastrop-Lee-Kinney-Uvalde- Medina-Bexar-Comal-Guadalupe-Caldwell-Fayette-Maverick-Zavala- Frio-Atascosa-Wilson-Karnes-Gonzales-De Witt-Lavaca-Dimmit- 927 AM CDT Sun Jun 9 2019 This Hazardous Weather Outlook is for South-Central Texas.. .DAY ONE...Today And Tonight. A Heat Advisory is in effect from Noon to 8 PM today for areas generally along and south of an Austin to San Antonio to Uvalde line. Hot and humid weather will lead to afternoon heat indices will peak in the 108 to 114 degree range. Hot and humid conditions are also in store for the remainder of south central Texas this afternoon. A strong cold front moves into the area late this afternoon and evening bringing scattered thunderstorms to the region. Some of these thunderstorms could be severe for areas along and north of a Carrizo Springs to La Grange line. Thunderstorm activity is expected to continue into early Monday morning. Damaging winds, large hail and locally heavy rainfall are possible, especially over the Hill Country. .DAYS TWO THROUGH SEVEN...Monday through Saturday. No hazardous weather is expected at this time. .SPOTTER INFORMATION STATEMENT... Spotter activation is not anticipated.
In the hours before
Local storm report, Jun 9, 8:19 PM CDT, 44 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
819 PM CDT SUN JUN 9 2019
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0756 PM TSTM WND GST 1 ENE SAN LEANNA 30.15N 97.80W
06/09/2019 E70 MPH TRAVIS TX PUBLIC
REPORTED THROUGH SPOTTERNETWORK.
&&
JWZLocal storm report, Jun 9, 8:44 PM CDT, 19 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
844 PM CDT SUN JUN 9 2019
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0840 PM HAIL 1 NW KERRVILLE 30.05N 99.15W
06/09/2019 E1.00 INCH KERR TX PUBLIC
NUMEROUS REPORTS OF QUARTER SIZE HAIL NEAR
KERRVILLE.
&&
EWLocal storm report, Jun 9, 8:49 PM CDT, 14 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
849 PM CDT SUN JUN 9 2019
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0826 PM TSTM WND GST STAPLES 29.78N 97.83W
06/09/2019 M62 MPH GUADALUPE TX FIRE DEPT/RESCUE
&&
EWLocal storm report, Jun 9, 8:50 PM CDT, 13 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
850 PM CDT SUN JUN 9 2019
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0748 PM TSTM WND DMG KYLE 29.99N 97.88W
06/09/2019 HAYS TX PUBLIC
LARGE TREE LIMB DOWN IN KYLE, TX.
&&
EWLocal storm report, Jun 9, 8:59 PM CDT, 4 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
859 PM CDT SUN JUN 9 2019
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0606 PM HAIL LLANO 30.75N 98.67W
06/09/2019 E2.75 INCH LLANO TX COCORAHS
&&
EWSpecial weather statement, Jun 9, 8:59 PM CDT, 4 minutes before
Special Weather Statement
National Weather Service Austin/San Antonio TX
859 PM CDT Sun Jun 9 2019
TXZ171-188-100230-
Gillespie TX-Llano TX-
859 PM CDT Sun Jun 9 2019
...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN GILLESPIE AND
SOUTHWESTERN LLANO COUNTIES UNTIL 930 PM CDT...
At 858 PM CDT, Doppler radar was tracking strong thunderstorm 15
miles north of Fredericksburg and 15 miles northwest of
Fredericksburg, both moving south at 10 mph.
Nickel size hail and winds in excess of 40 mph will be possible with
these storms.
Locations impacted include...
Cherry Spring, Crabapple, Doss, Enchanted Rock State Natural Area and
Harper.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Torrential rainfall is also occurring with this storm, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.
This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.
&&
A Severe Thunderstorm Watch remains in effect until 1000 PM CDT for
south central Texas.
LAT...LON 3054 9875 3037 9881 3039 9930 3050 9931
3050 9897 3055 9896
TIME...MOT...LOC 0158Z 340DEG 9KT 3049 9892
CPThe office that day
Everything else NWS Austin/San Antonio, TX issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 9, 7:00 PM CDT | Severe Thunderstorm Warning | EWX | Gillespie, Llano | 60 min |
| Jun 9, 7:00 PM CDT | Severe Thunderstorm Warning | EWX | Bastrop, Caldwell, Hays, Travis, Williamson | 60 min |
| Jun 9, 7:20 PM CDT | Flash Flood Warning | EWX | Travis | 3 hr |
| Jun 9, 7:35 PM CDT | Severe Thunderstorm Warning | EWX | Blanco, Comal, Hays, Kendall | 25 min |
| Jun 9, 7:37 PM CDT | Flash Flood Warning | EWX | Hays | 3 hr |
| Jun 9, 7:46 PM CDT | Severe Thunderstorm Warning | EWX | Bastrop, Bexar, Blanco, Caldwell, Comal, Fayette and 5 more | 44 min |
| Jun 9, 7:50 PM CDT | Flash Flood Warning | EWX | Gillespie | 3 hr |
| Jun 9, 7:57 PM CDT | Severe Thunderstorm Warning | EWX | Edwards, Gillespie, Kendall, Kerr, Real | 63 min |
| Jun 9, 8:17 PM CDT | Severe Thunderstorm Warning | EWX | Bexar, Caldwell, Comal, Gonzales, Guadalupe, Wilson | 58 min |
| Jun 9, 8:28 PM CDT | Severe Thunderstorm Warning | EWX | Bastrop, Caldwell, Comal, Fayette, Gonzales, Guadalupe and 1 more | 47 min |
| Jun 9, 8:35 PM CDT | Severe Thunderstorm Warning | EWX | Bandera, Bexar, Edwards, Kendall, Kerr, Medina and 2 more | 55 min |
| Jun 9, 8:37 PM CDT | Flash Flood Warning | EWX | Caldwell | 3 hr |
| Jun 9, 8:44 PM CDT | Severe Thunderstorm Warning | EWX | Val Verde | 61 min |
| Jun 9, 8:59 PM CDT | Special Weather Statement | EWX | Gillespie | 31 min |
| Jun 9, 9:28 PM CDT | Severe Thunderstorm Warning | EWX | Bandera, Bexar, Medina | 62 min |
| Jun 9, 9:32 PM CDT | Severe Thunderstorm Warning | EWX | Gillespie | 58 min |
| Jun 9, 9:34 PM CDT | Special Weather Statement | EWX | Edwards, Kerr, Real | 56 min |
| Jun 9, 9:36 PM CDT | Severe Thunderstorm Warning | EWX | Edwards, Val Verde | 54 min |
| Jun 9, 9:37 PM CDT | Flash Flood Warning | EWX | Val Verde | 3 hr |
| Jun 9, 10:02 PM CDT | Areal Flood Warning | EWX | Bexar | 118 min |
| Jun 9, 10:06 PM CDT | Special Weather Statement | EWX | Val Verde | 39 min |
| Jun 9, 10:07 PM CDT | Areal Flood Advisory | EWX | Medina | 113 min |
| Jun 9, 10:13 PM CDT | Flash Flood Warning | EWX | Edwards, Real | 3 hr |
| Jun 9, 10:24 PM CDT | Severe Thunderstorm Warning | EWX | Edwards, Kinney, Val Verde | 40 min |
| Jun 9, 10:26 PM CDT | Severe Thunderstorm Warning | EWX | Medina | 26 min |
| Jun 9, 10:28 PM CDT | Severe Thunderstorm Warning | EWX | Gillespie | 24 min |
| Jun 9, 10:37 PM CDT | Special Weather Statement | EWX | Real | 38 min |
| Jun 9, 10:39 PM CDT | Flash Flood Warning | EWX | Edwards | 2 hr |
| Jun 9, 10:42 PM CDT | Special Weather Statement | EWX | Val Verde | 48 min |
| Jun 9, 10:50 PM CDT | Special Weather Statement | EWX | Kerr | 40 min |
| Jun 9, 11:06 PM CDT | Special Weather Statement | EWX | Kinney | 54 min |
| Jun 9, 11:14 PM CDT | Severe Thunderstorm Warning | EWX | Kinney, Val Verde | 22 min |
| Jun 9, 11:24 PM CDT | Areal Flood Advisory | EWX | Kinney, Val Verde | 2 hr |
| Jun 9, 11:35 PM CDT | Severe Thunderstorm Warning | EWX | Kinney, Maverick | 39 min |
| Jun 10, 12:31 AM CDT | Areal Flood Advisory | EWX | Maverick | 119 min |
| Jun 10, 1:35 AM CDT | Areal Flood Advisory | EWX | Edwards, Real | 115 min |
Nearby
Severe Thunderstorm Warnings in Texas, 2019Every severe thunderstorm warning in 2019
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.